# SDR CALA2019061700974

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 59,382 hours, 25,337 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FOUND NLG TORQE LINK CENTER CONNECT PIN/ BOLT MISSING.  (COVERED ON ORIGINAL LOG PAGE 3496551) MAINTENANCE HAS LOCATED THE MISSING BOLT. ITEM WILL BE CORRECTED ON ORIGINAL LOG PAGE 3496551 CENTER PIN REPLACED ON ORIGINAL LOG PAGE
